# SDR TSAA9557212

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 499.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND RT WING LOWER SURFACE HAS CORROSION AT WS 499.9 PLUS 11.50 INCH, AND WS 499.9 PLUS 17 INCH.  REPAIRED PER ECO 2648.  AIRCRAFT RETURNED TO SERVICE.  (X)
